# SDR ASAA2022080239475

- Difficulty date: August 2, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 24,927 hours, 7,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 9005
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 25,035 hours, 7,898 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NGS BLUE LIGHT. GROUNDED - YES. REMOVED AND REPLACED L/H PACK FLOW CONTROL AND SHUTOFF VALVE REF B737-900 AMM 21-51-01.
